All Journal Entries Journals

more side affects

May 28, 2012 - 4 comments

I have become sensitive to the sun. I have to wear 85 - 100 spf to help it or I get a very itchy  swollen rash. I also have to wear sunglasses or I can barely open my eyes. I started taking motion sickness pills on wednesdays, they are helping. lungs hurt if I have to walk too far or up a hill. I have a nasty cough. stomach has changed again in what it tolerates. a little more hair falls out on wednesdays and thursdays.
I'm getting impatient for this to end. so tired of feeling like this all the time.

Comments
Post a Comment
317787 tn?1473358451
by Dee1956, May 28, 2012
Hi there, so sorry for your pain.  How much longer do you have to treat?
I had similar symptoms during tx.  It has all gone away now.  Hand in there, it does get better
Dee

1990530 tn?1333478843
by Grandmajane420, May 28, 2012
Thanks. I'm only 1/2 way @ week 19, I'm going to 36 weeks. I'm so itchy.

1986676 tn?1329862471
by Revalation, May 28, 2012
Try drinking more water.
That seemed to help for me.
Maybe it might work for you too.
It's worth a try if you haven't already tried water.
.
What have you tried for the itch? The Gold Bond Lotion is the green bottle with a red top helped me.
I also had some benadryl a couple nights, and a prescription medication for a day or two.
Have you asked your doctor for something?


Reva

1990530 tn?1333478843
by Grandmajane420, May 29, 2012
I'm so sick of taking pills, I really don't want to take anything else. I have to be so careful putting anything on my skin, it usually makes it worse. I drink so much water I swosh when I walk, lol. I carry a large bottle every where I go. I'm at the point where I don't even want to see another Dr for as long as I live... may that be a long time!
:)


Post a Comment